# SDR P5CA2018101900325

- Difficulty date: October 18, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 14,196 hours, 3,345 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE START VALVE REMAINS ILLUMINATED DURING START SEQUENCE ( PERFORMED OPS CHECK FOR RIGHT ENGINE START NORMAL AND SATISFIED PER AMM 80-11-02/401 )
